MAUDE Adverse Event Report: INSTITUT STRAUMANN AG SP Ø 3.3MM RN, SLACTIVE® 14MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG SP Ø 3.3MM RN, SLACTIVE® 14MM, TIZR, NTP; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.514S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 08/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in fdi 13.On (b)(6) 2025, fracture of the implant was verified.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws b) inadequate fitting of the suprastructure c) occlusal overload d) bruxism e) bone resorption around the implants f) insufficient axle alignment of the implants g) trauma h) biomechanical causes i) design of the suprastructure.

Brand Name
SP Ø 3.3MM RN, SLACTIVE® 14MM, TIZR, NTP
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
Manufacturer (Section G)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ   04002
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key23338933
Report Number0009613348-2025-016032
Device Sequence Number18131808
Product Code DZE
UDI-Device Identifier07630031715784
UDI-Public07630031715784
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2024
Device Catalogue Number033.514S
Device Lot NumberXA153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/20/2025
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale